MathSciNet Relay Station
MathSciNet bibliographic data
MR1224618 (95e:57002) 57M12
Lee, Ronnie; Weintraub, Steven H. On the homology of double branched covers. Proc. Amer. Math. Soc. 123 (1995), no. 4, 1263–1266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement